# SDR AALA202508019197

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 49,031 hours, 5,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA EMERGENCY FLASHLIGHT BATTERY INOP AT DOOR 2R AFT SEAT AND AFTGALLEY CENTER LEFT SEAT. MAINTENANCE REMOVED AND REPLACED FA EMERGENCY FLASHLIGHT BATTERIES AT DOOR 2R AFT SEAT AND AFT GALLEY CENTER LEFT SEAT IAW AMM 25-64-01.
